A new approach for fuzzy topology (I)
- Publication Type:
- Journal Article
- Fuzzy Sets and Systems, 1991, 39 (3), pp. 303 - 321
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
We point out a new approach for fuzzy topology with fuzzy logic, and discuss the neighborhood structure of a point and the convergence of nets and filters in this new framework. © 1991.
Please use this identifier to cite or link to this item: